Follow
Liran Shaul
Liran Shaul
Verified email at karlin.mff.cuni.cz - Homepage
Title
Cited by
Cited by
Year
On the homology of completion and torsion
M Porta, L Shaul, A Yekutieli
Algebras and Representation Theory 17 (1), 31-67, 2014
842014
Cohomologically cofinite complexes
M Porta, L Shaul, A Yekutieli
Communications in Algebra 43 (2), 597-615, 2015
242015
Injective DG-modules over non-positive DG-rings
L Shaul
Journal of Algebra 515, 102-156, 2018
162018
Completion by derived double centralizer
M Porta, L Shaul, A Yekutieli
Algebras and Representation Theory 17 (2), 481-494, 2014
162014
Completion and torsion over commutative DG rings
L Shaul
Israel Journal of Mathematics 232 (2), 531-588, 2019
112019
The Cohen-Macaulay property in derived commutative algebra
L Shaul
Transactions of the American Mathematical Society 373 (9), 6095-6138, 2020
102020
Homological dimensions of local (co) homology over commutative DG-rings
L Shaul
Canadian Mathematical Bulletin 61 (4), 865-877, 2018
92018
The twisted inverse image pseudofunctor over commutative DG rings and perfect base change
L Shaul
Advances in Mathematics 320, 279-328, 2017
92017
Erratum to: On the homology of completion and torsion
M Porta, L Shaul, A Yekutieli
Algebras and Representation Theory 18 (5), 1401-1405, 2015
82015
Tensor product of dualizing complexes over a field
L Shaul
Journal of Commutative Algebra 10 (2), 243-263, 2018
72018
Relations between derived Hochschild functors via twisting
L Shaul
Communications in Algebra 44 (7), 2898-2907, 2016
6*2016
Hochschild cohomology commutes with adic completion
L Shaul
Algebra & Number Theory 10 (5), 1001-1029, 2016
52016
Lifting (co) stratifications between tensor triangulated categories
L Shaul, J Williamson
arXiv preprint arXiv:2012.05190, 2020
42020
Adic reduction to the diagonal and a relation between cofiniteness and derived completion
L Shaul
Proceedings of the American Mathematical Society 145 (12), 5131-5143, 2017
42017
Reduction of Hochschild cohomology over algebras finite over their center
L Shaul
Journal of Pure and Applied Algebra 219 (10), 4368-4377, 2015
42015
Smooth flat maps over commutative DG-rings
L Shaul
Mathematische Zeitschrift 299 (3), 1673-1688, 2021
32021
Koszul complexes over Cohen-Macaulay rings
L Shaul
Advances in Mathematics 386, 107806, 2021
32021
Tensor product of dualizing complexes over a field
L Shaul
Extended Abstracts Spring 2015, 143-147, 2016
32016
Derived Hochschild functors over commutative adic algebras
L Shaul
arXiv preprint arXiv:1307.5658, 2013
32013
Open loci results for commutative DG-rings
L Shaul
Journal of Pure and Applied Algebra 226 (5), 106922, 2022
22022
The system can't perform the operation now. Try again later.
Articles 1–20